# SDR A6WA200740184

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,317 hours, 7,618 cycles
- Engine: Ge CF343B1
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Fan
- Condition: Obstructed
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION OF ODOR IN BACK OF AIRPLANE.  INSPECTED AIRCRAFT FOR ODORS, NO SIGNS OF ELECTRICAL DISCREPANCIES.  CLEANED CABIN TEMP SENSOR FAN, DUE TO BLOCKAGE, FAN CHECKS OK.  DETERMINED ODOR FROM LAV.  OK FOR SERVICE AT THIS TIME.  (K)
